The density of discriminants of quartic rings and fields

Research output: Contribution to journalArticlepeer-review

82 Scopus citations
Original languageEnglish (US)
Pages (from-to)1031-1063
Number of pages33
JournalAnnals of Mathematics
Volume162
Issue number2
DOIs
StatePublished - Sep 2005

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The density of discriminants of quartic rings and fields'. Together they form a unique fingerprint.

Cite this